# SDR SWAA032344

- Difficulty date: October 24, 2003
- Submitted: October 31, 2003
- Operation: Air carrier
- Aircraft: N721WN
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- Aircraft time: 67,878 hours, 58,224 cycles
- System (JASC): 2565 · Escape Slide
- Part: Indicator
- Condition: Out Of Limits
- Location: Escape Slide
- Component: Slide
- Component part number: D31354
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED PM CHECK, FOUND L2 DOOR EVACUATION SLIDE PRESS IND OUT OF VIEW.  REPOSTIONED SLIDE ASSY PER MM.
